Skip to main content

95.01 The rational distance problem

  • Roy Barbara (a1)
Hide All
1. Guy, Richard K., Unsolved problems in number theory, Vol. I. (2nd edn.), Springer-Verlag (1991), pp. 181185.
2. Almering, J. H. J., Rational quadrilaterals, Indag. Mat. 25 (1963), pp. 192199.
3. Berry, T. G., Points at rational distance from the corners of a unit square, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 17 (1990), pp. 505529.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Mathematical Gazette
  • ISSN: 0025-5572
  • EISSN: 2056-6328
  • URL: /core/journals/mathematical-gazette
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed